MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO6VP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fistula (1862); Flatus (1865); Micturition Urgency (1871); Hematoma (1884); Pain (1994); Seroma (2069); Urinary Retention (2119); Hernia (2240); Abdominal Distention (2601); Constipation (3274); Unspecified Kidney or Urinary Problem (4503); Sexual Dysfunction (4510); Erectile Dysfunction (4511); Unspecified Reproductive System or Breast Problem (4513); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced recurrence.Post-operative patient treatment included revision surgery and removal of mesh.
 
Additional Manufacturer Narrative
Additional info: a4, b2 (added disability), b5, b7, h6 (patient codes, imf codes, ime e2402: "infrequent urination, urgent need to urinate").Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced pain, adhesions, seroma, hematoma, fistula, cannot stand for long periods of time, bulging in pubic area, constipation, not able to empty bladder, infrequent urination, urgent need to urinate, erectile dysfunction, very little semen during orgasm, weight lifting restrictions, and recurrence.Post-operative patient treatment included ultrasound guided seroma drainage, revision surgery, removal of mesh, hernia repair with new meshes, and bilateral component separation.
 
Additional Manufacturer Narrative
Additional info: a4, b7.Correction: h6 (removed patient codes, added patient code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced pain, adhesions, seroma, hematoma, fistula, cannot stand for long periods of time, bulging in pubic area, constipation, not able to empty bladder, infrequent urination, urgent need to urinate, erectile dysfunction, very little semen during orgasm, weight lifting restrictions, recurrence, bloating, <(>&<)> gas after eating.Post-operative patient treatment included ultrasound guided seroma drainage, revision surgery, removal of mesh, hernia repair with new meshes, bilateral component separation, ct scan, placement of seroma drain, <(>&<)> pain medication.
 
Additional Manufacturer Narrative
Correction: removed h6 (patient codes) & added (patient codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
8006464633
MDR Report Key11845928
Report Number9615742-2021-01264
Device Sequence Number3224209
Product Code FTL
UDI-Device Identifier10884521165717
UDI-Public(01)10884521165717(17)190630(10)POG0299
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberPCO6VP
Device Catalogue NumberPCO6VP
Device Lot NumberPOG0299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer10/09/2024
01/29/2025
10/15/2025
10/29/2025
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date10/15/2024
01/31/2025
10/22/2025
10/31/2025
Date Device Manufactured07/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale
Patient Weight137 KG